English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computation of Eigenfrequencies of an Acoustic Medium in a Prolate Spheroid by a Modified Abramov Method

MPS-Authors

Levitina,  T.V.
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Levitina, T. (2020). Computation of Eigenfrequencies of an Acoustic Medium in a Prolate Spheroid by a Modified Abramov Method. Computational Mathematics and Mathematical Physics, 60, 1642-1655. doi:10.1134/S0965542520100103.


Cite as: http://hdl.handle.net/21.11116/0000-0007-8532-A
Abstract
The method presented and studied in [1, 2] for solving self-adjoint multiparameter spectral problems for weakly coupled systems of ordinary differential equations is based on marching with respect to a parameter introduced into the problem. Although the method is formally applicable to systems of ordinary differential equations with singularities, its direct use for the numerical solution of the problem indicated in this paper’s title is limited. A modification of the method is proposed that applies to the computation of various, including high-frequency, acoustic oscillations in both nearly spherical and strongly prolate spheroids.